please help me. im concerned with what the side effects are triggered. im using 10mg of escitalopram and i did not felt very bad with the effects. i am deciding to switch to cannabis or cannabis since this is all natural anti depressants and no serious side effects like escitalopram. and im concerned if it will also trigger serotonin syndrome once i take a hit. its been 2 weeks now since i stopped taking the meds and im not sure if its safe to take cannabis now. how do i feel? i get sweaty a lot, suicidal thoughts, poor coordination and confusion.
Assuming that your Doctor prescribed the escitalopram you should continue taking it. If the side effects are too much you can cut the pill in half and take just 5 mg for 2 to 3 weeks before resuming the 10 mg. You should avoid cannabis and alcohol while on the escitalopram. Cannabis has its own long term side effects.
Take care and all the best.
It sounds like you are in withdrawal which can happen even after only 11 days. Cannabis is not a contributor to serotonin syndrome and is safer than ssris. However, anyone that has mental issues should tread carefully using cannabis.
While a lot of people claim that it helps them, there are others that have had their conditions worsen. People with any severe anxiety that also has the symptoms of depersonalization/derealization should avoid cannabis.
Why would you a depressant drug for depression? All it is is self-medicating and masking your symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Mar 2016 • 1 answer
Updated 10 Apr 2017 • 1 answer
Updated 2 Oct 2017 • 1 answer
Updated 16 Jun 2018 • 1 answer
Updated 20 days ago • 1 answer